# SDR AALA201803029004

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 44,923 hours, 29,997 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3736
- Condition: Contaminated
- Part time: 29,141 hours, 12,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ODOR REPORTED AND UPON INITIAL TROUBLESHOOTING ACCOMPOLISED AT GATE ISOLATED TO APU NO EXTERNAL LEAKS ON APU BUT IT WAS OVER SERVICED. SERVICED APU TO CORRECT LEVEL RAN PACKS WITH APU STILL HAVE ODOR. MOVED ACFT TO REMOTE NORTH PAD FOR ENGINE RUN AND TO ACCOMPLISH J/C 26L00021004 DECON OF PACKS (PACK BURN OUT).  RAN PACKS ON ENGINE NR 1 AND 2 INDIVIDUALLY THEN BOTH FOR AN HOUR, EACH TIME THE CABIN AIR QUALITY IMPROVED AND NOW WITH JUST THE ENGINES RUNNING THE PACKS ODOR IS GONE. AC OK FOR SERVICE.
